MathSciNet Relay Station
MathSciNet bibliographic data
MR1852950 (2003f:57018) 57M25 (57M27)
Lin, Xiao Song Representations of knot groups and twisted Alexander polynomials. Acta Math. Sin. (Engl. Ser.) 17 (2001), no. 3, 361–380.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement